# SDR AU001168

- Difficulty date: September 1, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Nr 1 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 CYLINDER CONNECTING ROD LITTLE END FAILED RESULTING IN CATASTROPHIC ENGINE FAILURE. INVESTIGATION FOUND THAT THE LITTLE END BUSH WAS CRACKED CAUSING THE FAILURE. SUSPECT CRACKING CAUSED BY ENGINE OVERSPEED.
